# SDR 96ZZZX386

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont C85*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Guide
- Condition: Worn
- Location: Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 4 NEW TCM POWER PACKS.  AFTER 24 HOURS, LOST COMPRESSION ON TWO CYLINDERS.  VALVE GUIDES OUT OF LIMITS.
